# SDR HEED065751

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N89H
- Make and model: Skrsky S76C
- Aircraft serial: 760406
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 6032745
- Condition: Inoperative
- Location: Anti-Collision
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT HAS NO POWER OUTPUT TO ILLUMINATE THE ANTI-COLLISION LIGHT LAMP.  REPLACED UNIT.
